MathSciNet Relay Station
MathSciNet bibliographic data
MR417190 14K15 (13F05 14G25)
Rosen, Michael Elliptic curves and Dedekind domains. Proc. Amer. Math. Soc. 57 (1976) no. 2, 197–201.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement